# SDR JJBA20250613001

- Difficulty date: May 18, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 42,874 hours, 29,200 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV FLOOR PANEL DELAMINATED AND LAV BI-FOLD DOOR TRACK INSERTS DETACHED FROM THE FLOOR PANEL. REMOVED LAV BI-FOLD DOOR. REMOVED LAV DOORSILL. REMOVED LAV. INSTALLED LAV. OPS CHECK SAT. INTALED NEW LAV FLOOR PANEL.
